Profile of Dr. Md. Ainul Islam

... Name Dr. Md. Ainul Islam
Designation Honorary Professor
Last Degree PhD in Mathematics (Operations Research) , University of Roorkee, India
   

PhD in Mathematics (Operations Research)

  • University of Roorkee (1989)

M. A. in Mathematics

  • University of Dhaka (1972)
  • 1st Class 3rd

B. A. (Hons.) in Mathematics

  • University of Dhaka (1971)
  • 1st Class 3rd

H.S.C.

  • Comilla Board (1968)
  • 2nd Division

S.S.C.

  • Comilla Board (1966)
  • 1stDivision (Position: 11)

PhD in Mathematics (Operations Research)

  • University of Roorkee (1989)

M. A. in Mathematics

  • University of Dhaka (1972)
  • 1st Class 3rd

B. A. (Hons.) in Mathematics

  • University of Dhaka (1971)
  • 1st Class 3rd

H.S.C.

  • Comilla Board (1968)
  • 2nd Division

S.S.C.

  • Comilla Board (1966)
  • 1stDivision (Position: 11)

PhD Thesis

  • Efficiency and Duality in Multiobjective Mathematical Programming

Published Research Articles

  • Md. Abdur Rahman, Md. Ainul Islam and Md. Muklesur Rahman, “A note on matrix representation of finite groups”, Dhaka University Studies, B, XXVII (1) (1981), 7-11.
  • T. R. Gulati and M. A. Islam, “A note on the Weak Arrow- Hurwicz- Uzawa constraint qualification”, OPSEARCH (India) 24 (1987), 249-252.
  • T. R. Gulati and M. A. Islam, “Proper efficiency in a linear fractional vector maximum problem with generalized convex constraints”, European Journal of Research 36 (1988), 339-345.
  • T. R. Gulati and M. A. Islam, “Proper efficiency in linear vector maximum problems with nonlinear constraints”, Journal of Australian Mathematical Society (series A) 46(1989), 229-235.
  • T. R. Gulati and M. A. Islam, “Efficiency in linear vector maximum problems with nonlinear constraints”, Optimization (Germany) 20 (1989) 4, 477-482.
  • T. R. Gulati and M. A. Islam, “Efficiency and proper efficiency in differentiable multi objective programming”, ‘GANIT’ (Journal of Bangladesh Mathematical Society) 9, (1989), 55-62.
  • T. R. Gulati and M. A. Islam, “Efficiency and proper efficiency in nonlinear vector maximum problems”, European Journal of Operation Research 44 (1990), 373-382.
  • T. R. Gulati and M. A. Islam, “Sufficiency and duality in multi-objective programming involving generalized F-convex functions”, J. of Math. Anal. , U.S.A. 183 (1994), 181-195.
  • T.R. Gulati and M. A. Islam “Efficiency and duality in a non linear fractional vector maximum problem” OPSEARCH (India) 32(1995) 130-142.
  • Md. Ainul Islam, “Comparison of techniques for pseudolinear programming”, Dhaka University Studies, B, 41(2); (1993), 221-227.
  • Md. Ainul Islam, “Sufficiency and duality in nondifferentiable multi-objective programming”, Pure and Applied Mathematika Sciences, India, XXXIX (1994), 31-39.
  • Md. Ainul Islam, “Generalized linear fractional programming problems”, The Bangladesh journal of Scientific Research 12(1) (1994), 101-108.
  • Md. Ainul Islam, “Efficiency and duality in vector optimization problems with invexity”, The Dhaka University Journal of Science 42(1) (1994), 97-105.
  • Md. Ainul Islam, “A unified sufficiency theorem in nonlinear programming”, ‘GANIT’ (The Journal of Bangladesh Mathematics Society), 14 (1994), 13-16.
  • Md. Ainul Islam, “Complementary slackness conditions in multi-objective linear programming”, ‘GANIT’ (The Journal of Bangladesh Mathematical Society), 14 (1994), 75-78.
  • M. A. Islam and Gopi Nath, “Investigation on a certain algorithm for linear fractional programming problems”, The Bangladesh Journal of Scientific Research 14(1), (1996), 1-11.
  • Md. Ainul Islam, “A modified approach to simplex method”, The Bangladesh Journal of Scientific Research 13(2), (1995), 149-154.
  • M. A. Islam, “Multi-objective goal programming”, Proceeding of 10th Bangladesh Mathematics Conference, November 25-27, 1995, pp, 29-40.
  • M. Ainul Islam and M. Mustafizur Rahman, “A note on finding an initial basic efficient solution for multi-objective linear programming problem”, GANIT (The Journal of Bangladesh Mathematical Society) 17 (1997), 11-23.
  • M. Ainul Islam and Mohammed Forhad Uddin, “Equivalence, difference & failure of algorithms for solving linear programming problems”, GANIT ((The Journal of Bangladesh Mathematical Society) 20 (2000) 71-85.
  • M. Babul Hasan, A. F. M. Khodadat Khan and M. Ainul Islam, “Basic solution of linear system through computer algebra”, GANIT (Journal of Bangladesh Mathematical Society), 21 (2001) 39-45.
  • M. Ainul Islam and M. Babul Hasan, “Identification of demerits of more than one basic variable replacement in simplex method”, Dhaka University Journal of Science, 50 (2) (2002), 217-227.
  • M. Babul Hasan, A.S.M. Ferdous and M. Ainul Islam, “Linear programming model for a large-scale problem and its solution”, Dhaka University Journal of Science, 52(3) (2004), 369-378.
  • M. Forhad Uddin, M.A. Ahad and M. Ainul Islam, “Modified approach of Swarup’s method”, GANIT (The Journal of Bangladesh Mathematical Society), 24(2004), 89-98.
  • M. Ainul Islam and M. Babul Hasan, “Generalization of simplex method for solving quadratic fractional programming problems”, Dhaka University Journal of Science, 53(1) (2005), 111-118.
  • Aparna Das.Monjur Morshed and M, Ainul Islam, “Computer orientation of a method for solving linear fractional programming problems with an application” GANIT(the Journal of Bangladesh Mathematical Society),7(2007),67-85.
  • Sohana Jahan and M. Ainul Islam, “Equivalence of duals in linear fractional programming”, Dhaka University Journal of Science, 58(1): (2010), 73-78.
  • Sohana Jahan and M. Ainul Islam, “A complementary slackness theorem for linear fractional programming” ”, International Journal of Basic and Applied Science, IJBEAS-IJENS 10(2), (2010), 39-44.
  • Sanwar Uddin Ahmad, M. Babul Hasan, M. Ainul Islam, “Algorithm to Perform a Complete RHS Parametric Analysis for LPP with Bounded Variables”, Dhaka University Journal of Science, 60(2): (2012), 217- 222.
  • Md. Rajib Arefin, Touhid Hossain, M. Ainul Islam, “Additive Algorithm for Solving 0-1 Integer Linear Fractional Programming Problem”, Dhaka University Journal of Science, 61(2): (2013),173-178.
  • Md. Hasib Uddin Molla and M. Ainul Islam, “A Modified filtering technique for efficient extreme points and application of MOLP in Agriculture sector in Bangladesh”, Dhaka University Journal of Science, 64(2): (2016),147-152.
  • Farhana Ahmed Simi and M. Ainul Islam, “Computer oriented interior point algorithm for solving linear programming problem with application”, Dhaka University Journal of Science, 65(1): (2017), 41-47.
  • Farhana Akond Pramy and M. Ainul Islam, “Determining Efficient Solutions of Multi-Objective Linear Fractional Programming Problems and Applications”, Open Journal of Optimization, 6: (2017), 164-175.

Course Taught

  • Algebra, Trigonometry, Calculus, Geometry, Linear Algebra, Abstract Algebra, Business Mathematics, Discrete Mathematics, Differential Equations, Linear Programming, Real Analysis, Complex Analysis, Operations Research & Group Theory

Operations Research, Algebra

Supervised Thesis

  • Investigation on a certain algorithm for linear fractional programming problems, 1992.
  • Extension and comparative study on some algorithms for solving linear fractional programming problems, 1994.
  • A comparative study and modification of some algorithms for solving multi-objective linear programming problem, 1995.
  • A modification and Comparative study of some algorithms for solving linear fractional programming problems, 1996.
  • Model building of large-scale problems in linear programming with computer oriented solutions, 1997.
  • Identification of demerits of more than one basic variable replacement in simplex method, 1998.
  • Modified approach of Swarup’s method for solving linear fractional programming problem, 2001.
  • Computer oriented solution of linear fractional programming problem, 2002
  • Computer orientation for solving multiparametric linear programming and parameteric linear fractional programming problems, 2003.
  • A complete procedure for solving multiobjective linear programming problems, 2003.
  • A study on extreme point linear fractional programming problems, 2003.
  • A comparative study on bilevel linear programming, 2004.
  • A comparative study on duality in linear fractional programming problem and extensions, 2005.
  • An extension of additive algorithm for solving 0-1 Integer Linear Fractional programming problem and it’s implementation on set covering problems, 2008.
  • An alternative approach for solving extreme point linear and linear fractional programming problems, 2008.
  • Sensitivity analysis on the piecewise linear fractional programming and extensions, 2009
  • A dual simplex algorithm for piecewise linear fractional programming problems, 2009
  • A study on traveling salesman problem, 2011
  • A solution procedure of multi objective linear programming problem and its applications, 2012
  • Solution procedure of multi objective linear fractional programming problem and application, 2014
  • Presently supervising one M.S. student.

Course Taught

  • Algebra, Trigonometry, Calculus, Geometry, Linear Algebra, Abstract Algebra, Business Mathematics, Discrete Mathematics, Differential Equations, Linear Programming, Real Analysis, Complex Analysis, Operations Research & Group Theory

Contact

Email: mainul.math@du.ac.bd, mainul_51@yahoo.com
Res: 880-2- 8614295
Mobile: 01715098891
Department of Mathematics,
University of Dhaka,
Dhaka-1000, Bangladesh
C-6, Tower Bhaban
University of Dhaka
Dhaka-1000